# SDR SWAA2021092017378

- Difficulty date: September 14, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 51,945 hours, 30,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF FWD SERVICE DOOR IS INOP. ; / [01] RELAMPED EXTERIOR EMERGENCY LIGHT AFT OF FWD SERVICE DOOR PER AMM 33-51-04.
